# SDR CA070115013

- Difficulty date: December 19, 2006
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Gulstm 690D
- Aircraft time: 16,661 hours
- Engine: Garrtt TPE3315
- Propeller: Rotol R306382F7
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fillet
- Part number: 1101918
- Condition: Cracked
- Location: Rt Wing
- Part time: 16,738 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF THE AIRCRAFT A CRACK WAS SUSPECTED IN THE RT UPPER FILLET WING TO FUSELAGE.  NON DESTRUCTIVE TESTING CONFIRMED (2) CRACKS, 25 MM AND 18 MM LENGTH.  LT UPPER FILLET INSPECTED BY NDT AND NO CRACKS FOUND. AN APPROVED REPAIR CARRIED OUT.  (TC NR 20070115013)
